... in early November (it was my own call, not my doctor's). At the end of December I relapsed into depression / anxiety. Just went back on the prometrium 2 nights ago. Hoping it re-stabilizes me. Could going off the prometrium have caused my relapse and if so, how long do you think it might take to level off my progesterone levels again? (43 yrs old). Thanks!
Did you ever figure out if stopping the Prometrium caused your depression? I'm in a similar situation right now... I was taking it for 5 months then went off it but have since had extreme PMDD symptoms so I just took 100mg of progesterone for the first time in 2 months today..hoping it helps because I'm really struggling with depression/anxiety right now. Thank you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've just started Pristiq two days ago for anxiety and depression. My doctor didn't tell me whether?
Updated 17 Apr 2010 • 1 answer
Anxiety - I stopped taking lexipro/welbutran 5 days ago cold turkey after being on them for 5 years?
Updated 16 Sep 2010 • 2 answers
Prometrium - I have severe PMS.Emotional,fatigue,hunger,depression,anxiety.I am 44 years old.Do you?
Updated 14 Jun 2011 • 1 answer
Updated 8 hours ago • 6 answers
Updated 12 Apr 2018 • 3 answers